U.S. doctors online nowAsk doctors free
Anaconda, MT
A 32-year-old female asked:

I have strange sensations in my legs arms and face, tingly and electric shocks, muscle cramps,my blood work showed my potassium levels at 3.3 and vita?

1 doctor answer1 doctor weighed in
Dr. Ira Friedlander
Cardiac Electrophysiology 42 years experience
Some of this may: be due to your low potassium. See a health care professional for supplementation. The rest may just be anxiety or hyperventilation. Relax and get checked out soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 18, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.